MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-LAPAROSCOPY PACK-LF

MEDLINE INDUSTRIES LP; DBD-LAPAROSCOPY PACK-LF
Catalog Number DYNJ0588918X
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the plunger does not sink all the way to the bottom".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Plunger does not sink all the way to the bottom.

Common Device Name
DBD-LAPAROSCOPY PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19180861
Report Number1423395-2024-00400
Device Sequence Number12620181
Product Code FDE
UDI-Device Identifier10195327167523
UDI-Public10195327167523
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ0588918X
Device Lot Number24ABO018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown